# SDR FDEA201706261764

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 53,772 hours, 21,683 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON OTBD TRAILING EDGE, LOWER SURFACE HAS A DENT.  REPAIRED IAW SRM 57-61-11, SRM 51-77-12, PARA 4B, FIG 218, AND EA 6-5750-T0333816.  MAJOR REPAIR
